UM

浏览/检索结果: 共28条,第1-10条 帮助

已选(0)清除 条数/页:   排序方式:
Noda iterations for generalized eigenproblems following Perron-Frobenius theory Journal article
Numerical Algorithms, 2019,Volume: 80,Issue: 3,Page: 937–955
作者:  Xiao Shan Chen;  Seak-Weng Vong;  Wen Li;  Hongguo Xu
收藏  |  浏览/下载:14/0  |  提交时间:2019/03/22
Generalized Eigenproblem  Generalized Noda Iteration  Nonnegative Irreducible Matrix  M-matrix  Quadratic Convergence  Perron-frobenius Theory  
Comparison results for splitting iterations for solving multi-linear systems Journal article
APPLIED NUMERICAL MATHEMATICS, 2018,Volume: 134,Page: 105-121
作者:  Li, Wen;  Liu, Dongdong;  Vong, Seak-Weng
收藏  |  浏览/下载:23/0  |  提交时间:2018/10/30
Comparison Theorem  Tensor Splitting  Spectral Radius  Multi-linear Systems  Preconditioned Methods  
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
作者:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
收藏  |  浏览/下载:3/0  |  提交时间:2018/10/31
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
作者:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
收藏  |  浏览/下载:8/0  |  提交时间:2018/10/31
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
作者:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
收藏  |  浏览/下载:3/0  |  提交时间:2019/01/17
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
作者:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
收藏  |  浏览/下载:16/0  |  提交时间:2018/10/30
Dedicated to Professor Xiaoqing Jin's 60th birthday Preface Journal article
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2018,Volume: 11,Issue: 4,Page: I-II
作者:  Hu, Guang-Hui;  Lei, Siu-Long;  Vong, Seak-Weng
收藏  |  浏览/下载:12/0  |  提交时间:2018/10/30
Some bounds for H-eigenpairs and Z-eigenpairs of a tensor Journal article
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2018,Volume: 342,Page: 37-57
作者:  Li, Wen;  Liu, Weihui;  Vong, Seak-Weng
收藏  |  浏览/下载:111/0  |  提交时间:2018/10/30
H-eigenpair  Z-eigenpair  Spectral Radius  Nonnegative Irreducible Tensor  Weakly Symmetric Tensor  
Uniqueness and perturbation bounds for sparse non-negative tensor equations Journal article
FRONTIERS OF MATHEMATICS IN CHINA, 2018,Volume: 13,Issue: 4,Page: 849-874
作者:  Liu, Dongdong;  Li, Wen;  Ng, Michael K.;  Vong, Seak-Weng
收藏  |  浏览/下载:10/0  |  提交时间:2018/10/30
Stochastic tensor  tensor equation  uniqueness  perturbation  
Approximate inversion method for time-fractional subdiffusion equations Journal article
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2018,Volume: 25,Issue: 2
作者:  Lu, Xin;  Pang, Hong-Kui;  Sun, Hai-Wei;  Vong, Seak-Weng
收藏  |  浏览/下载:15/0  |  提交时间:2018/10/30
Approximate Inversion Method  Block Lower Triangular Toeplitz Matrix  Fast Fourier Transforms  Matrix Polynomial  Time-fractional Subdiffusion Equations